# SDR ASOA20140922107

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 35,355 hours, 27,008 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203410
- Condition: Faulty
- Location: Lavatory
- Part time: 22,993 hours, 16,819 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LAV SMOKE MASTER WARNING ON THE EICAS DURING FLIGHT.  OCCURED TWICE FOR APPOXIMATELY 10 SECONDS EACH TIME.  MX R & R THE LAVATORY SMOKE SENSOR, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
